×

zbMATH — the first resource for mathematics

Correlation functions for \(\beta =1\) ensembles of matrices of odd size. (English) Zbl 1220.82066
Summary: Using the method of C. A. Tracy and H. Widom [J. Stat. Phys. 92, No. 5–6, 809–835 (1998; Zbl 0942.60099)], we rederive the correlation functions for the \(\beta =1\) Hermitian and real asymmetric ensembles of \(N\times N\) matrices with \(N\) odd.

MSC:
82B44 Disordered systems (random Ising models, random Schrödinger operators, etc.) in equilibrium statistical mechanics
15B52 Random matrices (algebraic aspects)
60B20 Random matrices (probabilistic aspects)
60K40 Other physical applications of random processes
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Adler, M., Forrester, P.J., Nagao, T., van Moerbeke, P.: Classical skew orthogonal polynomials and random matrices. J. Stat. Phys. 99(1–2), 141–170 (2000) · Zbl 0989.82020 · doi:10.1023/A:1018644606835
[2] Andréief, C.: Note sur une relation pour les intégrales défines des produits des fonctions. Mém. Soc. Sci. Bordeaux 2, 1–14 (1883)
[3] Borodin, A., Sinclair, C.D.: Correlation functions of ensembles of asymmetric real matrices (2007). Accepted for publication in Commun. Math. Phys.
[4] Borodin, A., Sinclair, C.D.: The Ginibre ensemble of real random matrices and its scaling limits (2008) · Zbl 1184.82004
[5] de Bruijn, N.G.: On some multiple integrals involving determinants. J. Indian Math. Soc. (NS) 19, 133–151 (1956) 1955 · Zbl 0068.24904
[6] Dyson, F.J.: Correlations between eigenvalues of a random matrix. Commun. Math. Phys. 19, 235–250 (1970) · Zbl 0221.62019 · doi:10.1007/BF01646824
[7] Edelman, A.: The probability that a random real Gaussian matrix has k real eigenvalues, related distributions, and the circular law. J. Multivar. Anal. 60(2), 203–232 (1997) · Zbl 0886.15024 · doi:10.1006/jmva.1996.1653
[8] Forrester, P.: Log-gases and random matrices. Book in progress · Zbl 1217.82003
[9] Forrester, P., Mays, A.: A method to calculate correlation functions for \(\beta\)=1 random matrices of odd size. J. Stat. Phys. 134(3), 443–462 (2009) · Zbl 1172.82010 · doi:10.1007/s10955-009-9684-6
[10] Forrester, P.J., Nagao, T.: Eigenvalue statistics of the real Ginibre ensemble. Phys. Rev. Lett. 99 (2007)
[11] Forrester, P.J., Nagao, T.: Skew orthogonal polynomials and the partly symmetric real Ginibre ensemble. J. Phys. A 41(37), 375003 (2008) · Zbl 1185.15032 · doi:10.1088/1751-8113/41/37/375003
[12] Ginibre, J.: Statistical ensembles of complex, quaternion, and real matrices. J. Math. Phys. 6, 440–449 (1965) · Zbl 0127.39304 · doi:10.1063/1.1704292
[13] Lehmann, N., Sommers, H.-J.: Eigenvalue statistics of random real matrices. Phys. Rev. Lett. 67, 941–944 (1991) · Zbl 0990.82528 · doi:10.1103/PhysRevLett.67.941
[14] Mahoux, G., Mehta, M.L.: A method of integration over matrix variables. IV. J. Phys. I 1(8), 1093–1108 (1991) · Zbl 0745.28006 · doi:10.1051/jp1:1991193
[15] Mehta, M.L.: A note on correlations between eigenvalues of a random matrix. Commun. Math. Phys. 20, 245–250 (1971) · Zbl 0212.50903 · doi:10.1007/BF01646557
[16] Mehta, M.L.: Random Matrices. Pure and Applied Mathematics (Amsterdam), vol. 142, 3rd edn. Elsevier/Academic Press, Amsterdam (2004)
[17] Rains, E.M.: Correlation functions for symmetrized increasing subsequences (2000)
[18] Sinclair, C.D.: Averages over Ginibre’s ensemble of random real matrices. Int. Math. Res. Not. 2007, 1–15 (2007) · Zbl 1127.15017
[19] Sinclair, C.D.: The range of multiplicative functions on \(\mathbb{C}\)[x],\(\mathbb{R}\)[x] and \(\mathbb{Z}\)[x]. Proc. Lond. Math. Soc. 96(3), 697–737 (2008) · Zbl 1232.11045 · doi:10.1112/plms/pdm037
[20] Sommers, H.-J.: Symplectic structure of the real Ginibre ensemble. J. Phys. A 40(29), F671–F676 (2007) · Zbl 1117.81095 · doi:10.1088/1751-8113/40/29/F03
[21] Sommers, H.-J., Wieczorek, W.: General eigenvalue correlations for the real Ginibre ensemble. J. Phys. A 41(40), (2008) · Zbl 1149.82005
[22] Stembridge, J.R.: Nonintersecting paths, Pfaffians, and plane partitions. Adv. Math. 83(1), 96–131 (1990) · Zbl 0790.05007 · doi:10.1016/0001-8708(90)90070-4
[23] Tracy, C.A., Widom, H.: Correlation functions, cluster functions, and spacing distributions for random matrices. J. Stat. Phys. 92(5–6), 809–835 (1998) · Zbl 0942.60099 · doi:10.1023/A:1023084324803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.